# SDR SWAA032508

- Difficulty date: November 13, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 68,076 hours, 74,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND 2 LONG CRACK AT NLG W/W SIDE PANEL FWD AND BELOW RT ACCESS PANEL CUTOUT.  REPAIRED SKIN PER SRM.
